Publication
Title
On the invariant variational principle for Sturm-Liouville equation, linear and nonlinear Dirac system
Author
Abstract
The functional integrals corresponding to Sturm-Liouville equation and linear as well as nonlinear Dirac system are derived. The invariance of the resulting functional integrals are studied under a one-parameter group of transformations (Lie group). Finally, conservation laws are obtained through the applications of the invariant variational principle technique and classes of solutions are given in some cases.
Language
English
Source (journal)
Il nuovo cimento : A / Società italiana di fisica. - Bologna, 1965 - 1971
Publication
Bologna : 1997
ISSN
0369-3546
Volume/pages
110:11(1997), p. 1297-1311
ISI
000073184100006
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 01.03.2012
Last edited 24.09.2017
To cite this reference